Results 1 to 2 of 2
acetaminophen
  1. #1
    Gypsy77 is offline New Member
    Join Date
    Dec 2011
    Posts
    1

    Question acetaminophen

    I take 1300mg of acetaminophen daily as i take Norco 10s of which contain 325mg each X4 daily. I get hot & little sometimes pea sized, liquid filled bumps pop up on my face, neck & forearms. I have severe anxiety so I pop these bumps which causes them to scab up & become infected. Every morning I wake up and push on these bumps to release the infection (puss) & wipe them all with alchohol. I feel like a Lepper until they heal leaving round red scars. I believe that it has something to do with the amount of acetaminophen i intake daily with my Norco 10s? I've discussed this with my Doctor & he gave me antibiotics to take it away, which it did....but came back & continues to everyday. Has anyone else suffered this agonizing problem or have any information/opinion on what it may be or could be??
    PLEASE HELP !!
    Gypsy77

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,677

    Default

    Quote Originally Posted by Gypsy77 View Post
    I take 1300mg of acetaminophen daily as i take Norco 10s of which contain 325mg each X4 daily. I get hot & little sometimes pea sized, liquid filled bumps pop up on my face, neck & forearms. I have severe anxiety so I pop these bumps which causes them to scab up & become infected. Every morning I wake up and push on these bumps to release the infection (puss) & wipe them all with alchohol. I feel like a Lepper until they heal leaving round red scars. I believe that it has something to do with the amount of acetaminophen i intake daily with my Norco 10s? I've discussed this with my Doctor & he gave me antibiotics to take it away, which it did....but came back & continues to everyday. Has anyone else suffered this agonizing problem or have any information/opinion on what it may be or could be??
    PLEASE HELP !!




    That is either an allergic reaction or something like a staph infection. You should NOT be lancing them. You need antibiotics. The FDA standards on acetaminophen consumption is no more than 1000mg in a dose or no more than 4000mg in a 24 hour period so those Norco are not causing this unless, once again, you are experiencing an allergic reaction. The dr needs to get you on antibiotics before this becomes a potentially threatening condition. If it's a staph infection that can be so very serious without you even realizing it. I will check on you after church today. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22